Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    All Endo, PCOS, Adeno, Hysto's, Pelvic Pain this is the link to our new Exchange. It will take some time to get everything re-entered...but WELCOME ALL!!!
    Left out a couple of things...night sweats/clamminess continued...
    avatar
    Wnk516 posted:
    (Continued from post above) I also have frequent urination and urgency. I wake up during the night about twice feeling like my bladder is going to burst, and in the morning it wakes me up and its usually accompanied by an unhealthy bowel. It has become a ritual nightly to get up and use the restroom and change out of my drenched clothes about twice a night. I feel like I spend more time in the bathroom to pee than out. I never feel like doing anything anymore.
    Reply
     
    avatar
    brandib01 responded:
    have never had the night sweats other than when i was on lupron.
    i am not sure why your doctor is administering it the way he/she is.

    it is not meant to be used that way and definately should not be used for a prolonged period of time.
    at most it would be once a month for 3-6 consecutive months.

    the purpose of lupron is to put your body into a pseudo menopausal state where you are not producing hormones because it has temporarily shut down your ovaries, therefor your endo has nothing to feed off of.
    it is not for pain mangement. like a muscle relaxer would be.

    i would honestly attribute your night sweats to that and your claminess.
    did your doctor explain what lupron does and the potential side effects to you? are you taking any addback medicine for the night sweats or the depression it could cause or naseau or anything?

    it really concerns me if they are doing what you say they are doing. not saying i don't believe you but if that is the case i would get a second opinion and find a new doctor...
    i am not trying to worry you but like i said this does worry me and specially if they are acting like there is no explanation for what is happening to you.
    Brandi 28dx'ed.endo lap 09'


    Spotlight: Member Stories

    I study medical, had been a doctor for more than three years. Later I start to do business, I try to find best product to help people, I never found ...More

    Helpful Tips

    The Endo Bath :) Here it is ladies! I hope it helps you relax just a bit!
    There is nothing better than a hot, soothing bath to relieve the aches and pains of endometriosis. Most of us have pain relievers on hand ... More
    Was this Helpful?
    30 of 49 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.